# SDR DXTA200500769

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 6,253 hours, 5,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Anti Coll Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ANTI COLLISION CIRCUIT BREAKER POPPED.  THERE WAS A LIGHT ELECTRICAL BURNING SMELL ASSOCIATED WITH IT.  TROUBLESHOT AND FOUND A CHAFED WIRE ON RIGHT WING WIRE BUNDLE FOR ANTI COLLISION LIGHTS.  REPAIRED WIRE IAW CESSNA CITATION 560 ULTRA MM 33-41-00.  ANTI COLLISION LIGHTS OP CHECKED GOOD.  INSPECTED CIRCUIT BREAKER AREA FOR ARCHING DUE TO ELECTRICAL BURNING SMELL AND NO EVIDENCE OF ARCHING FOUND.
